# SDR DL72S970818

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 IN CRACK L2 DOOR FRAME CUTOUT NEXT TO UPPER FWD STOP CASTING.  INSTALLED REPAIR PER MM 53-10-0 PG 808.
